MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION¿ MAGNETIC FIELD FRAME; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE PRECISION¿ MAGNETIC FIELD FRAME; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number H702469
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite precision¿ magnetic field frame sn (b)(4) was received for evaluation at the tech center.Visual inspection revealed the port, the chassis, and labels were free of physical damage.The field frame was evaluated using a test station with tracker software, a test precision link, patient reference sensors, field frame cable, active electrode catheter and a wet lab.Evaluation testing of the field frame was unsuccessful as the field frame was connected through the tracker software and an error was displayed which no communication was established.The reported event was confirmed by communication testing and the root cause was isolated to a non-functioning field frame.
 
Event or Problem Description
Related manufacturing reference: 2184149-2023-00022.During the svt ablation procedure, it was noted that there was no magnetic location which caused delays to treatment.A precision link and field frame from a second system were used and the procedure was successfully completed with no adverse consequences to the patient.

Brand Name
ENSITE PRECISION¿ MAGNETIC FIELD FRAME
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16397797
Report Number2184149-2023-00040
Device Sequence Number17750548
Product Code DQK
UDI-Device Identifier05415067024695
UDI-Public05415067024695
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702469
Device Catalogue NumberH702469
Device Lot Number6650109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ PRECISION¿ LINK SENSOR ENABLED
Patient SexUnknown